Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Remarks on Inequalities for Large Deviation Probabilities

Remarks on Inequalities for Large Deviation Probabilities http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Theory of Probability & Its Applications CrossRef

Remarks on Inequalities for Large Deviation Probabilities

Theory of Probability & Its Applications , Volume 30 (1): 143-148 – Mar 1, 1986

Remarks on Inequalities for Large Deviation Probabilities

Theory of Probability & Its Applications , Volume 30 (1): 143-148 – Mar 1, 1986

Loading next page...
 
/lp/crossref/remarks-on-inequalities-for-large-deviation-probabilities-qjA45XKsGw

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0040-585X
DOI
10.1137/1130013
Publisher site
See Article on Publisher Site

Abstract

Journal

Theory of Probability & Its ApplicationsCrossRef

Published: Mar 1, 1986

There are no references for this article.